# SDR USAAD97193

- Difficulty date: November 2, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N825US
- Make and model: Doug DC-9-82
- Aircraft serial: 49237
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D29984109
- Condition: Failed
- Location: Tailcone
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PIT - THE TAILCONE INADVERTENTLY DEPLOYED BUT THE EMERGENCY EVACUATION SLIDE DID NOT.  MAINTENANCE REPLACED THE TAILCONE ASSEMBLE DUE TO DAMAGE AND THE EMERGENCY EVACUATION SLIDE FOR NOT DEPLOYING.  (M)
